# SDR AALA202311221601

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,776 hours, 37,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Arm
- Part number: 72CF894400
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R DOOR ARMING LEVER DIFFICULT TO ARM. MAINTENANCE FOUND THE AFT GIRT BAR HITTING THE FLOOR AND NOTED DOOR SAGGING. DURING OPEN UP THE DOOR GIRT BAR HIT THE FLOOR AND THE SLIDE CAME LOOSE FROM THE PACK.  MAINTENANCE LUBRICATED THE EMERGENCY ESCAPE SLIDE RELEASE MECHANISM FLEXIABLE CONTROL (AALA202311221601) AND REPLACED THE SLIDE RAFT ASSEMBLY (AALA202311228195) ON THE THE R2 DOOR. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
